# SDR CA110916008

- Difficulty date: September 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,631 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101105
- Condition: Delaminated
- Location: M/R Hub
- Part time: 2,036 hours
- Component: M/R Hub Assy
- Component part number: 407010100123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINEER WAS TROUBLESHOOTING A MAIN ROTOR VIBRATION WHEN IT WAS DISCOVERED VISUALLY, A DELAMINATION OF THE RUBBER COMPOUND OF THE SHEAR BEARING, S/N LK14771, TO SPINDLE.
